Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 158, NWS Quad Cities, IA

July 20, 2017Henry County, Jefferson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 20, 2017, 8:27 PM CDT for Henry County, Jefferson County, Iowa. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2017, 8:27 PM CDT (01:27 UTC)
Expired
Jul 20, 2017, 9:13 PM CDT
In force
46 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, IA, Jefferson County, IA

The radar

The Quad Cities radar (KDVN), 123 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 8:32 PM CDTTSTM WND DMGLockridge, IADOWNED POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2392 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS53 KDVN 210127
SVRDVN
IAC087-101-210230-
/O.NEW.KDVN.SV.W.0158.170721T0127Z-170721T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
827 PM CDT THU JUL 20 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Henry County in southeastern Iowa...
  Eastern Jefferson County in southeastern Iowa...

* Until 930 PM CDT

* At 827 PM CDT, a severe thunderstorm was located near Lockridge, 
  or 8 miles east of Fairfield, moving east at 5 mph. Persistent 
  nearly stationary severe storms have reformed on the west side of 
  the main thunderstorm. This will continue the severe weather 
  threat.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Fairfield, Mount Pleasant, Salem, Lockridge, Maharishi Vedic City,
  Rome, Westwood, Oakland Mills, Fairfield Municipal Airport, Oakland
  Mills Park, Perlee, Glasgow, Jefferson County Fairgrounds,
  Jefferson County Park, Water Works Park, Mac Coon Access, Salina
  and Beckwith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4113 9202 4105 9159 4095 9158 4084 9158
      4089 9172 4090 9172 4090 9176 4099 9203
TIME...MOT...LOC 0127Z 289DEG 5KT 4100 9181 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
4 follow-up statements
417 
WWUS53 KDVN 210142
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
842 PM CDT THU JUL 20 2017

IAC087-101-210230-
/O.CON.KDVN.SV.W.0158.000000T0000Z-170721T0230Z/
Henry IA-Jefferson IA-
842 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN HENRY AND EASTERN JEFFERSON COUNTIES...

At 842 PM CDT, a severe thunderstorm was located over Lockridge, or 8
miles east of Fairfield, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fairfield, Mount Pleasant, Salem, Lockridge, Maharishi Vedic City,
Rome, Westwood, Oakland Mills, Fairfield Municipal Airport, Oakland
Mills Park, Perlee, Glasgow, Jefferson County Fairgrounds, Jefferson
County Park, Water Works Park, Mac Coon Access, Salina and Beckwith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4113 9202 4105 9159 4095 9158 4084 9158
      4089 9172 4090 9172 4090 9176 4099 9203
TIME...MOT...LOC 0142Z 287DEG 3KT 4100 9180 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
362 
WWUS53 KDVN 210148
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
848 PM CDT THU JUL 20 2017

IAC087-210158-
/O.CAN.KDVN.SV.W.0158.000000T0000Z-170721T0230Z/
Henry IA-
848 PM CDT THU JUL 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 4113 9202 4107 9172 4090 9172 4092 9181
      4099 9203
TIME...MOT...LOC 0148Z 283DEG 7KT 4102 9188 

$$

IAC101-210230-
/O.CON.KDVN.SV.W.0158.000000T0000Z-170721T0230Z/
Jefferson IA-
848 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN JEFFERSON COUNTY...

At 848 PM CDT, a severe thunderstorm was located near Fairfield,
moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fairfield, Lockridge, Maharishi Vedic City, Jefferson County Park,
Fairfield Municipal Airport, Mac Coon Access, Salina, Perlee,
Glasgow, Beckwith and Jefferson County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4113 9202 4107 9172 4090 9172 4092 9181
      4099 9203
TIME...MOT...LOC 0148Z 283DEG 7KT 4102 9188 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
636 
WWUS53 KDVN 210200
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
900 PM CDT THU JUL 20 2017

IAC101-210230-
/O.CON.KDVN.SV.W.0158.000000T0000Z-170721T0230Z/
Jefferson IA-
900 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN JEFFERSON COUNTY...

At 900 PM CDT, a severe thunderstorm was located near Fairfield,
moving east at 5 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Fairfield, Lockridge, Maharishi Vedic City, Jefferson County Park,
Fairfield Municipal Airport, Mac Coon Access, Salina, Perlee,
Glasgow, Beckwith and Jefferson County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4113 9202 4107 9172 4090 9172 4092 9181
      4099 9203
TIME...MOT...LOC 0200Z 289DEG 5KT 4101 9186 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
026 
WWUS53 KDVN 210213
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
913 PM CDT THU JUL 20 2017

IAC101-210223-
/O.CAN.KDVN.SV.W.0158.000000T0000Z-170721T0230Z/
Jefferson IA-
913 PM CDT THU JUL 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still likely with this thunderstorm.

LAT...LON 4113 9202 4107 9172 4090 9172 4092 9181
      4099 9203
TIME...MOT...LOC 0211Z 289DEG 5KT 4100 9184 

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:23 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 20, 6:23 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
623 PM CDT Thu Jul 20 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Thu Jul 20 2017

Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through the first half of the
weekend, before northwest flow brings about a reprieve from the
storms, heat and humidity by early next week. Until then, flooding
rains possible for select areas of the CWA, and resultant river
flooding. Current area more sensitive right now are far northwestern
IL that got hit with heavy rain last night.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Jul 20 2017

Tonight...Will keep ongoing heat headlines going through at least
Fri evening, but with temporary bouts of storms and convective
debris producing some passing breaks in the excessive heat.

As for storm chances tonight, see two scenarios unfolding. First one
is in the VCNTY of the above mentioned front acrs central IA along
and south of I80, where LLVL moisture convergence is occurring. This
would be this evening where isolated to sctrd storms could fire, if
the EML can be overcome. The other zone would be along elevated warm
front draped acrs the north half of IA, into northwest IL where CU
field is ongoing. This could be more from mid evening and into the
overnight, early Fri morning hours. Will cover potentials with low
to moderate chance POPS. If storms could get going, despite marginal
shear, a few could be strong with gusty winds and locally heavy
rainfall. Patchy fog possible in pooled sfc DPT fields and light
winds later tonight into early morning.

Friday...Whatever thunderstorm activity lingers out of Thu night into
Fri morning may diurnally wane. This should allow some of the heat
to rebuild, thus the ongoing heat headlines. But some areas to the
north may not recover and stay below true excessive heat criteria.
Then the main from will try to retreat north, possibly adjusting
it's way from northwest of Cedar Rapids, to princeton IL by evening.
This could be the late afternoon focus for more storms. With more
organized storm clusters developing acrs southern MN and looking to
propagate east-southeast along thermal gradient, along with the late
afternoon frontal alignment locally opening up NW IL to more
storms, will issue a Flash Flood watch for the 3 NW IL counties hard
hit by heavy rain last night, Jo Daviess, Stephenson, and Carroll
from 21z Fri through 14z Sat. Strong to severe storms possible Fri
afternoon where they fire.    ..12..

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 330 PM CDT Thu Jul 20 2017

Hot & humid with storms and heavy rains with risk of severe into
Saturday...then return to cooler and drier conditions.

Long Term Forecast Confidence Assessment...fair or average with by
far the primary issue is timing, intensity and coverage of
convection abd heavy rainfall Friday night into Saturday AM due to
feedback issues.

Friday night...expect moderate to locally heavy rains over NE 1/2 of
area with retreating warm front and low pressure system with some
portions receiving 1 to 3 inches possible.  This in far NE sections
is enough to warrant Flash Flood Watch over NE 3 counties that got
lots of water last 24 hours.  Some severe also possible with
damaging winds main risk.   Mins of in the lower to middle 70s due
to high dewpoints and clouds are reasonable.

Saturday and Saturday night...another hot and humid day with highs
into lower to middle 90s with heat indices 100 to 105 degrees over
all but far north sections.  Some concern POPS may be too low for
later shifts to reassess into Saturday night.  Mins in the upper 60s
to lower 70s are expected as drier air starts to move in.

Sunday...Turning a bit cooler and definitely less humid as NW winds
allow for dewpoints to fall through the day.  Decent gradient with
lower 80s north to lower 90s south as core of cool air doesn't
arrive until later in the day into Monday.

Sunday night through Tuesday Night...fair with Canadian high
pressure and slightly below normal temperatures with highs 75 to 85
and lows 55 to to 65 and moderately low humidity.

Wednesday through Thursday...near to slightly above normal as higher
moisture and more humid air allows for chances of typical late
summer convection mostly in PM hours.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 620 PM CDT Thu Jul 20 2017

A low confidence hot and humid forecast remains in place tonight.
Conditions are mainly VFR outside of storms, and that should be
the rule except for a period of light fog early in the morning.
There remains enough confidence that storms will move through the
area in the mid evening to early morning hours to allow for a
tempo wording in forecasts north of Burlington. That said, BRL
has a nearby storm that is slowly moving east as fo 23Z. That
storm could impact the BRL airport, but it also may die quickly
before moving that far east. It is isolated and very slow moving.
ERVIN

&&

.HYDROLOGY...
Issued at 330 PM CDT Thu Jul 20 2017

Rivers...have issued a Flood Watch for points on Rock River due to
last nights widespread heavy rains of 2 to 5+ inches in the basin
averages. If additional widespread heavy rains occur Friday
night...then major flooding is likely in many or all most forecast
points.

Rainfall...area rains very possible in northeast sections could be
locally widespread 2 plus inches.  This could result in local flash
flooding issues in areas that received over 2 inches last night.
This is the reason for the Flash Flood Watch in the northeast.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
     Linn.

     Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
     Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
     Whiteside.

     Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
     Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.

     Flash Flood Watch from Friday afternoon through Saturday morning
     for Carroll-Jo Daviess-Stephenson.

MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
     Scotland.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...Nichols
AVIATION...Ervin
HYDROLOGY...Nichols
Hazardous weather outlook, Jul 20, 3:38 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
338 PM CDT Thu Jul 20 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-212045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
338 PM CDT Thu Jul 20 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms with strong winds, small hail and torrential rainfall
will impact portions of eastern Iowa and northwest Illinois early
this morning. Heavy rain falling on areas already saturated from
recent storms may lead to localized flash flooding.

Later this afternoon and tonight, scattered thunderstorms may redevelop
across eastern Iowa and northwest Illinois. These storms will have the
potential to produce damaging wind, large hail and torrential rainfall.

Area rivers are expected to experience flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Friday through Saturday...several rounds of thunderstorm complexes will
push across portions of the outlook area, mainly along and north of
Interstate 80. There is the potential for these storms to be severe
with damaging winds and large hail. Torrential rainfall is likely with
several inches of rain possible in a short time. This could lead to
localized flash flooding. However, confidence is low on the timing
and exact location of the thunderstorm complexes.

Hot and humid conditions can be expected through Saturday. The hotter
temperatures should generally occur near and south of Highway 30. Temperatures
are expected to push well into the 90s with dewpoints well into the
70s to around 80. This will push heat index values to 105 to 110 every
afternoon through Saturday. But cloud cover and storm outflow may bring
temporary cool downs to the ambient temperatures, especially north
of Highway 30.

Heat advisories and excessive heat warnings are in place for northeast
Missouri, much of eastern Iowa and west central Illinois through Saturday.
Please see the latest National Weather Service statements for details.

River flooding impacts could be high, especially on the Rock River
if the river basin does receive widespread 2 plus inches of rain. This
could result in flooding on the Mississippi River later next week.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jul 20, 7:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
737 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND GST     MOUNT PLEASANT          40.96N 91.55W
07/20/2017  E60 MPH          HENRY              IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Jul 20, 7:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     MOUNT PLEASANT          40.96N 91.55W
07/20/2017                   HENRY              IA   PUBLIC

            LARGE BARN BLOWN OVER...REPORT VIA KWQC FACEBOOK.

&&

GROSS
Local storm report, Jul 20, 7:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             1 NW MOUNT PLEASANT     40.97N 91.56W
07/20/2017  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Jul 20, 8:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
812 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 N MOUNT PLEASANT      40.97N 91.54W
07/20/2017                   HENRY              IA   TRAINED SPOTTER

            LARGE ROAD DETOUR SIGN FLIPPED OVER ALONG WITH A PIECE OF
            FENCE BLOWN DOWN.

&&

12
Local storm report, Jul 20, 8:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
813 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             4 W MOUNT PLEASANT      40.96N 91.62W
07/20/2017  M0.88 INCH       HENRY              IA   PUBLIC

0740 PM     TSTM WND GST     4 W MOUNT PLEASANT      40.96N 91.62W
07/20/2017  M55.00 MPH       HENRY              IA   PUBLIC

0740 PM     HEAVY RAIN       4 W MOUNT PLEASANT      40.96N 91.62W
07/20/2017  M3.75 INCH       HENRY              IA   PUBLIC

            RAIN FELL IN PAST 1 HOUR.

&&

GROSS
Local storm report, Jul 20, 8:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             WASHINGTON              41.30N 91.69W
07/20/2017  M0.50 INCH       WASHINGTON         IA   AMATEUR RADIO

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:05 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry40 min
Jul 20, 7:37 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson53 min
Jul 20, 7:56 PM CDTFlash Flood WarningDVNHenry, Jefferson6 hr
Jul 20, 8:45 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine31 min
Jul 20, 8:58 PM CDTFlash Flood WarningDVNHenry, Jefferson, Louisa, Muscatine, Washington6 hr
Jul 20, 9:44 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott46 min
Jul 20, 9:46 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk, Washington30 min
Jul 20, 10:13 PM CDTSevere Thunderstorm WarningDVNClinton, Scott45 min
Jul 20, 10:39 PM CDTSevere Thunderstorm WarningDVNClinton, Scott35 min
Jul 20, 11:39 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Keokuk27 min
Jul 21, 12:40 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine65 min
Jul 21, 1:27 AM CDTSpecial Weather StatementDVNScott63 min
Jul 21, 5:10 AM CDTSpecial Weather StatementDVNBuchanan, Cedar, Jones, Linn65 min
Jul 21, 2:56 PM CDTRiver Flood WatchDVNDelaware, Jones67 hr
Jul 21, 2:56 PM CDTRiver Flood WatchDVNJackson4 days
Jul 21, 2:56 PM CDTRiver Flood WatchDVNBuchanan, Linn5 days
Jul 21, 3:51 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Washington54 min
Jul 21, 4:39 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson66 min
Jul 21, 4:49 PM CDTTornado WarningDVNJohnson56 min
Jul 21, 5:01 PM CDTSevere Thunderstorm WarningDVNCedar, Jones, Linn59 min
Jul 21, 5:16 PM CDTFlash Flood WarningDVNCedar, Johnson, Jones, Linn6 hr
Jul 21, 5:24 PM CDTSevere Thunderstorm WarningDVNDubuque37 min
Jul 21, 5:39 PM CDTTornado WarningDVNCedar, Johnson, Muscatine51 min
Jul 21, 6:10 PM CDTTornado WarningDVNMuscatine50 min
Jul 21, 6:50 PM CDTSpecial Weather StatementDVNClinton, Scott55 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.